see a doctor even if you are on Birth Control there is a chance of getting pregnant and the mucus you had could have been from the baby attaching itself to your uterus.
You're not pregnant!! Yay!!
A calendar month is a period of time from the date of one month to the same date of the next month.
An off and on period is when one month you have it then the next month (s) you don't that's all it means.
Sometimes a woman's period is irregular. They could have their period one month, skip the next, then get it again. This happens more when women are just getting their period (more in teenage years)
A lunar month.
No it is not bad, as some ladies have a heavy period for one month and then a light one or they may have two heavy periods and then one light one also.
i have had my period ever day since sept.
No, your period will not become heavier than normal if you take Advil one month and not the next. Taking Advil will not effect your periods in this way.
Yes. If you take the pill for one month, then not the next, your body will get confused and act a little wierd. You may not get your period or you may get it sooner, or you could get it later. Just depends on your body and how it reacts to that.
Your menstrual cycle basically reset after you took the Plan B. Wait a month from your last period, not from your normal cycle.
Possibly. Or it could lead to a light flow.